Vol 5, No 2 (2017)

Table of Contents


Articles


Progression of bifurcated family f type periodic orbits in the circular restricted three-body problem

Nishanth Pushparaj, Ram Krishan Sharma Pages: 69-78

DOI: 10.14419/ijaa.v5i2.7776
       Published on: 06-07-2017 0 Views   0 Downloads

Diagonalization of Hamiltonian in the photogravitation-al restricted three body problem with P-R drag

Xavier James Raj, Bhola Ishwar Pages: 79-82

DOI: 10.14419/ijaa.v5i2.7931
       Published on: 20-08-2017 0 Views   0 Downloads
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.